# SDR SRXR201809040039

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fillet
- Condition: Cracked
- Location: Zone 500
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PERFORMANCE FILLET IS CRACKED AT OTBD UPPER ATTACH FITTING. ACCOMPLISHED REPAIR ON LT OTBD UPPER ATTACH FITTING SKIN PER SRM 57-40--71  REPAIR 1 REV 64 REF NRC3 A044628.
